I am new to this board and hope to find some help. For several years now I have had issues with food intolerance and hormonal imbalance. However, it has always been manageable. Then last year in September I started having problems with abdominal distention - 14 days. Had 4 normal days then 29 bloated days. In the meantime I was also starting to react to more and more foods and I am now to the point where not much is left to eat.
I gained 14 lbs between September and December and have been unable to lose it. In April, due to continued stress over my health issues plus job changes, moving, buying a house, etc. my cortisol kept dropping lower and lower and I could not cope. I started taking natural hydrocortisone which initially helped with the stress and it also raised my body temp over 98 degrees. It helped with mood an anxiety.
However, the bloating continues despite a restricted diet (no grains, sugar, dairy, limited fruit if any, etc.). In addition, I started having problems with my heart rate going up way too high and can't seem to figure out why.
POTS has been suggested to me as well as vagus nerve disorder. I feel I am at the end. Doctors seem absolutely worthless yet I feel overwhelmed trying to figure this out on my own. I wish I could find a good, holistic, family doctor in Nashville, TN or surrounding areas who can send me to a specialist if necessary. But so far I have not found anybody I like or can afford.
In addition to the abdominal distention, food intolerances, and weight gain, I have the following symptoms: trouble sleeping, hormonal imbalance, high serotonin levels (in February), low epinephrine, high GABA, viruses (EBV, CMV, HHV-6, Human Parvovirus), dry skin, pulse pounding in head, fluid retention, and many more.
If anybody has any insight or suggestions I would greatly, greatly appreciate it.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?